On controllability for a class of second order semilinear stochastic systems

S. Karthikeyan, K. Balachandran, J. H. Kim

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Many dynamical systems are modeled as second order differential systems. In this paper we address the problem of controllability for second order semilinear stochastic systems in finite dimensional spaces. Sufficient criteria for the complete controllability are formulated under some appropriate assumptions. The results are obtained by using the Banach fixed point theorem. Finally an illustrative example is provided.

Original languageEnglish
Pages (from-to)211-222
Number of pages12
JournalJournal of Control and Decision
Issue number4
Publication statusPublished - 2016 Oct 1

Bibliographical note

Publisher Copyright:
© 2016, © 2016 Northeastern University, China.

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Signal Processing
  • Information Systems
  • Human-Computer Interaction
  • Computer Networks and Communications
  • Control and Optimization
  • Artificial Intelligence


Dive into the research topics of 'On controllability for a class of second order semilinear stochastic systems'. Together they form a unique fingerprint.

Cite this